# SDR WX0A2017042873244

- Difficulty date: April 22, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 62,299 hours, 52,726 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Bushing
- Condition: Unknown
- Location: Elevator Tab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED AFTER TO, ACF WOULD JERK IN THE PITCH AXIS WITH NO INPUT FROM PILOT. ELEVATOR WAS MORE SENSITIVE THAN NORMAL.   R & R HAT BUSHING AND ALL HARDWARE & SERVICABLE GEAR TAB.
